# SDR UPS97225330

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxy Generator
- Part number: 11700314
- Condition: Activated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, OXYGEN GEN ACTIVATED DURING DROP TEST AT SEAT 4-C.  REPLACED O2 GEN PER MM 35-00-00.
